# SDR REXA2021042700276

- Difficulty date: April 13, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT FS 785.00 HAS CORRODED HARDWARE AND CORROSION ON LOWER FACE.  FABRICATED & INSTALLED SEAT RAIL IAW CRJ 900 SRM 53-00-49-201-002-A01 & CRJ 900 AMM 53-00-49-400-801-A12.
